# SDR DL76S951144

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Alarm
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, HAD FOUR LAVATORY SMOKE ALARMS SOUND.  WITH NO VISIBLE SMOKE ONLY SLIGHT ELECTRICAL SMELL.  SMELL DISSIPATED QUICKLY.  AFTER LANDING, REACTIVATIED SMOKE, ALARMS, RAN PACKS, RECIC.  FAN AND ALL GALLEY EQUIPMENT, NO TROUBLE FOUND RETURNED TO SERVICE.
